RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1974, Volume 29, Issue 1(175), Pages 189–190 (Mi umn4340)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A fixed point principle and its application in the theory of operators in topological linear spaces

M. F. Sukhinin


Full text: PDF file (151 kB)
References: PDF file   HTML file

Bibliographic databases:

Received: 06.06.1973

Citation: M. F. Sukhinin, “A fixed point principle and its application in the theory of operators in topological linear spaces”, Uspekhi Mat. Nauk, 29:1(175) (1974), 189–190

Citation in format AMSBIB
\Bibitem{Suk74}
\by M.~F.~Sukhinin
\paper A fixed point principle and its application in the theory of operators in topological linear spaces
\jour Uspekhi Mat. Nauk
\yr 1974
\vol 29
\issue 1(175)
\pages 189--190
\mathnet{http://mi.mathnet.ru/umn4340}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=394338}
\zmath{https://zbmath.org/?q=an:0308.47042}


Linking options:
  • http://mi.mathnet.ru/eng/umn4340
  • http://mi.mathnet.ru/eng/umn/v29/i1/p189

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:141
    Full text:62
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019